Anti-nausea patch anyone?

  • Minnesota9
  • MN
  • 1 year ago

I don't think most people have an issue with this patch, but I've had a bad reaction to it.  It worked great to make me feel absolutely no nausea after surgery.  The side effects I had at first were just an annoying dry mouth and dilated pupils that made it difficult for me to read.  I had my surgery early on Tuesday morning and now on Friday, I feel such intense nausea and still have the blurry vision which my PS office seems to think is a side effect of this patch.  Has anyone else experienced this?  

Comments (3)

Im not in pain I am just uncomfortable. I took the patch off once I felt like all the drugs that were in my system wore off.
Reply
I didn't have any issues with naseau so I took mine off after the first day. How is your pain level? Could you switch to Tylenol instead of your prescription meds so you wouldn't need the patch anymore?
Reply
I had the patch on for three days with no side effects.
Reply